# SDR SWIA202055001

- Difficulty date: November 10, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 44,484 hours, 37,926 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET CRACKED AT FS 280 AT STGR 3L.  C-CHECK RO 12/30/2020.  REMOVED CRACKED BRACKET AT FS 280 STGR 3L AND FABRICATED NEW BRACKET, IAW CRJ200 SRM AND SRM.  SEE CONTINUATION CARD FOR DETAILS.
